# SDR SWAA2023060957323

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 25,397 hours, 12,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 27ABC AND LEFT AFT GALLEY EMERGENCY EXIT LIGHT INOP.<[01] R+R BATTERY PACK @ LEFT AFT M-1673 LOCATION IAW AMM 33-51-06. OPS CHECK GOOD.
